I'm taking oral Lamisil for a fungal infection. it causes a lot of nausea and upset stomach... But I have to take it... what drug can be given to counteract the nausea caused by this medication?
There are many medications that will counteract or will work to combat nausea but the Doctor will have to tell you which ones will work with what you are taking without dangerous side effects. Over the counter Dramamine usually works well with most drugs, if it is a prescription drug, but not considered long term could be... zofran, compazine, phenegran and so on... recheck with your doctor and consult pharmacist hope this helped... blaze22
My answer is do not take this medication at all. It is very dangerous. I do not want you to worry too much, but read my question if you can access it. Take this dangerous drug at your own peril. They barely prescribe it on England anymore because it can actually cause schizophrenia, most doctors don't know that though, and it is not listed on the side effects. It took me a trip to hospital to find that out. Trouble is the drug stays in your system for a very long time and can interact with other drugs for up to 3 months after you stop taking it. That said, it is dangerous enough on its own. You are obviously sensitive to it. Try any natural method before, even bleach or lamisil cream instead of pills. Anything else at all, your nails are not worth taking this dangerous poison. Trouble is doctors have very little clue about the side effects. Luckily I saw a doctor who knew what he was talking about and the horrible side effects are tapering off a little.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2017 • 5 answers
Updated 3 Dec 2014 • 2 answers
Updated 29 Mar 2017 • 2 answers
Updated 7 Jun 2015 • 1 answer
Updated 10 Jun 2017 • 1 answer